I have now been on my increased dose of 75mcg of Levo for 8 weeks and have started feeling better, however I have been increasingly tired over the last few days, where I feel sleepy even when I am driving!! Yesterday and today I have felt a bit nauseous several times in the day and have felt really tired. Today, I was sitting down and whilst sitting I felt very nauseous and light headed. I was wearing a Fitbit so I checked my heart rate which is usually around 75 resting and it shot up to 136 and then down to 66. I am really nervous about going to the doctors, as I am certain she will tell me to come off the increase in Levo which I have been fighting for. However, I am concerned wether this may be the cause? I was diagnosed by the end as having Hashitoxicosis, so not sure if it is just a blip? Any help would be appreciated.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.